# SDR UPS96221463

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N208UP
- Make and model: Boeing 727247
- Aircraft serial: 21701
- System (JASC): 3350 · Emergency Lighting
- Part: Lights
- Condition: Dim
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE FWD ENTRY DOOR PARTIALLY LIT.  REMOVED AND REINSTALLED EXIT LIGHT ASSY.  OPS CHK GOOD.
